Print Page | Contact Us | Sign In | Join AiP
Conference On Philanthropy 2018 Schedule
Share |

The AiP Conference on Philanthropy 2018 will offer up to 13 hours of CFP® CE credit and credit for American College Professional Recertification (formerly PACE), CAP®, CFP®, CIMA®, CIMC®, and CPWA® designations. CPA designees and other designation holders who can self-report should check with their governing body in their state to determine the eligibility of continuing education credit for these programs.


 Monday, April 30, 2018

 9:00 am

Sponsor Set Up

 10:30 am 

Registration Opens

 11:30 am 

Lunch Buffet Opens

 12:00 pm 

Welcome Remarks

 12:15 - 
 
1:30 pm 

Luncheon Keynote  

Generation Impact: How Next Gen Donors are Revolutionizing Giving Details 

  • Michael Moody, Ph.D., Grand Valley State University

Offers 1 hour CE*

 1:40 -   2:40 pm

Breakout Sessions

Charitable and Income Tax Planning with Spousal Lifetime Access Non-Grantor Trusts (SLANTs) and Incomplete Gift, Non-Grantor Trusts (INGs) in Light of Recent Tax Reform | Details

  • Edwin P. Morrow, III, U.S. Bank Private Wealth Management

Offers 1 hour CE*

Sponsored by iCLAT.net (a division of Effectual Giving LLC)

Walk the Talk: Growing Your Practice Through Philanthropy | Details

  • Patti Larson, SunUp Group
  • Richard J. Ward, CFP®, Stifel

Making It Tangible: How to Create Legacy Pieces That Represent Your Clients' Values (and Become a Treasure for Their Families) Details

  • Laura A. Roser, Paragon Road

 2:50 -
 
4:05 pm

Afternoon Keynote

The Power of Legacy Planning - For You and Your Clients | Details 

  • William High, JD, Ignite Consulting

Offers 1 hour CE*

 4:05 -
 
4:35  pm

Coffee Break with Exhibitors

 4:35 - 
 5:40 pm

Afternoon Keynote

Navigating Family Philanthropy Trends and Transitions Details

  • Christine Eckoff, CAP®, CFRE, The Community Foundation for Greater Atlanta
  • Nicole Kyauk, CAP®, East Bay Community Foundation
  • Tony Macklin, CAP® Tony Macklin Consulting

Offers 1 hour CE*

 5:45 pm

Opening Reception

 6:30 pm

All attendees are invited to attend the

Annual Meeting and Fithian Leadership Awards Dinner

The 2018 Fithian Award goes to Jerry Nuerge, CAP®, CLU®, ChFC®, CFWC, RIA - read more about the Fithian Award and Jerry here.

 9:00 pm

Entertainment provided by AiP Foundation
 
 Tuesday, May 1, 2018

 7:00 am

Registration and Buffet Breakfast Opens

 8:00 -
 9:15 am

Breakfast Keynote - sponsored by Schwab Charitable

Gender Matters in Philanthropy | Details

  • Jacqueline Ackerman, Women’s Philanthropy Institute, IU Lilly Family School of Philanthropy
  • Rena Greifinger, Population Services International
  • Julia Lourie, Maverick Collective
  • Erin Samueli, Maverick Collective

Offers 1 hour CE*

 9:25 -
 10:25 am

Breakout Sessions

The Next Generation is Now! Helping Your Young Clients Revolutionize Philanthropy Details

  • Rena Greifinger, Population Services International
  • Julia Lourie, Maverick Collective
  • Erin Samueli, Maverick Collective

Principles of Effective Collaboration | Details  

  • David W. Holaday, ChFC, CAP®, Wealth Design Consultants

Offers 1 hour CE*

Generosity: Helping Your Clients Explore Their Giving Preferences and Strategies | Details

  • Lindsay Matush, Vario Philanthropy
  • Melinda McAliney, Vario Philanthropy

Sponsored by The Signatry: A Global Christian Foundation

 10:25 -
 11:00 am

Coffee Break with Exhibitors

 11:00 -
 12:00 pm

Breakout Sessions

Legacy Planning After Tax Reform | Details

  • Mark Weber, JD, MSFS, CLU®, ChFC®, AEP®, CAP®,
    SilverStone Group, Inc.

Offers 1 hour CE*

The Income Tax Pain Point of Donors of ALL Ages Can Be Greatly Relieved with the Reversionary Charitable Lead Trust | Details

  • Bradford B. Gornto, Esq., LL.MEffectual Giving, LLC
  • Randy Huston, Yellowstone Trust Administration

Offers 1 hour CE*

Demystifying Impact Investing Details

  • Alex Hokanson, Tiedemann Wealth Management

  • John LaFleur, Strategic Philanthropy, Ltd.
  • Kyle Manley, Tiedemann Wealth Management

  • Scott J. Nance, CAIA, ImpactAssets

Offers 1 hour CE*

 12:00 -
 1:15  pm

Luncheon Keynote sponsored by CAF America

The New Tax Laws and Charitable Giving | Details

  • Hayden Adams, CPA, Schwab Center for Financial Research
  • Kim Laughton, Schwab Charitable

Offers 1 hour CE*

 1:20 -
 2:35 pm

Keynote Session

 The Real Cost of Equity | Details 

  • David Greco, Social Sector Partners 

 2:35 -
 3:10 pm

Coffee Break with Exhibitors 

 3:10 -
 4:10 pm

Breakout Sessions

Conducting the Conversations of Philanthropy | Details

  • Phil Cubeta, CAP®, ChFC®, CLU®, The American College

Offers 1 hour CE*

Sponsored by US Trust, Bank of America Private Wealth Management

Planned Giving Tools Review After 2017 Tax Reform Act | Details

  • Charles McLucas, Charitable Trust Administrators, Inc.

Offers 1 hour CE*

The 3 Rs of International Grantmaking: Regulation Compliance, Risk Mitigation, and Reputation Protection | Details 

  • Ted Hart, CAP®, ACFRE, CAF America

Offers 1 hour CE*

 4:10 -
 5:10 pm

Breakout Sessions

Values-Based Practice Management - Building Your Client Base and Advisor Network Around Your Strengths and Values Details
  • Alan Pratt, CAP®, CEP, Pratt Legacy Advisors

Sustainability Strategies - Engaging Budding Philanthropists Details

  • Rebecca E. Dupras
  • Brigit Kavanagh, Kavanagh Rhomberg LLP

The Grand Ole Real Estate Gift: Music to My Ears Details

  • Allen Thomas,Thomas Charitable Advisors, LLC

Offers 1 hour CE*


 5:10 -
 6:10 pm

Keynote Session

What Was and What Will Be "Clients in Transition" A Case Study Details

  • Emily Scott, Emily Scott AND

Offers 1 hour CE*

 6:30 pm

Vendor Reception

 7:45 pm

Dinner on Own
 
 Wednesday, May 2, 2018

 7:00 am

Breakfast Buffet Opens

 8:15 -
 9:15 am

Breakout Sessions 

  

You Had Me at Capital Gains Taxes Were Optional Details

  • Randy Fox,Two Hawks Consulting, LLC
  • R.J. Kelly,ChFC®, CLU®, IAR, CAP®, RICP®, MSFS,Wealth Legacy Group, Inc.

Offers 1 hour CE*

Hands-On Training: How to Have a Philanthropic Values-Based Conversation with Your Clients or Prospects Details

  • Emily Scott, Emily Scott AND

Stanford University Effective Philanthropy Lab: Helping Advisors Meet Donor Needs Using Human Centered Design, Session 1 Details

  • Celina Artusi, Effective Philanthropy Lab at Stanford PACS
  • Gillian Raikes, Effective Philanthropy Lab at Stanford PACS 
  • Nadia Roumani, Effective Philanthropy Lab at Stanford PACS

Sponsored by Schwab Charitable


 9:20 -
 10:20 am

Breakout Sessions
 

Certified B Corporations and Public Benefit Corporations: Considerations When Making Social Responsible Investments and Impact Investments | Details 

  • John Steven Bianucci, Iroquois Valley Farms
  • Kevin Egolf, Iroquois Valley Farms

Offers 1 hour CE*

Philanthropy in the Age of the Jetsons: Exponential Change Creates & Destroys Opportunity Details

  • Avery Fontaine, BNY Mellon Wealth Management

Stanford University Effective Philanthropy Lab: Helping Advisors Meet Donor Needs Using Human Centered Design, Session 2 Details

  • Celina Artusi, Effective Philanthropy Lab at Stanford PACS
  • Gillian Raikes, Effective Philanthropy Lab at Stanford PACS 
  • Nadia Roumani, Effective Philanthropy Lab at Stanford PACS

 10:20 -
 10:45 am

Coffee Break with Exhibitors

 10:45 am -
 12:00 pm

 

Keynote Session

Trends and Challenges in Community Philanthropy Details

  • Josh Christian, US Lacrosse
  • Greg Doepke, CAP®, CFP®, Aspire to Give
  • Kila Englebrook, Social Enterprise Alliance (SEA)
  • Amy Fair, The Community Foundation of Middle Tennessee (Nashville)
  • Teri Lovelace, Esq., LOCUS Impact Investing

Offers 1 hour CE*

12:00 pm

 Closing Luncheon and Farewell
Schedule as of March 29, 2018 (subject to change)

*1 CE for CFP® CE credit and credit for American College Professional Recertification (formerly PACE), CAP®, CIMA®, CIMC®, and CPWA® designations


Registration Fees

Full Conference

Single Day

AiP Member

$595

$275

Non Member

$795

$375

501c3 Non Member

$695

$350

NEW AiPMember*

$745

N/A


AiP Thanks Our Sponsors

 

 

1120 Chester Avenue, Suite 470 | Cleveland, OH 44114
Phone: 216-621-3215 or 888-597-6575 | Fax: 216-696-2582 | admin@advisorsinphilanthropy.org
© 2018 Advisors in Philanthropy | All Rights Reserved